# SDR AALA2012021700002

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 99,757 hours, 16,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR AFT EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
